| Model Number |
AVS10 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 product analysis:evaluation determined that detached bearings.The likely cause of the failure was identfied as inadequate preventative maintenence.It was also noted that laser markings are faded and color rings are scored.B3 date of event notification: 19-jul-2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of unspecified malfunction.No patient impact reported.Repair is being escalated to product event based on evaluation determined detached bearing.